# SDR SWAA2021090300884

- Difficulty date: August 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A75014
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H FLOOR-TO-SIDEWALL SUPPORT; BS 500A+2; RBL 24; WL 156 (MARKED) ; / [01] VEREFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORRISION FROM FCB R/H FLOOR-TO-SIDEWALL SUPPORT; BS 500A+2; RBL 24; WL 156. P/N 143A7501-4; IN AREA 0.6' X 0.4' X 0.017' DEEP; ORIGINAL THICKNESS 0.04' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PER 4.A(2) FIG. 103 DETAIL A  TOOL USED  -DEPTH GAGE  ID:ATS2472. S/N: UNKNOWN. DUE DATE: 06/2022; [03] VERIFIED REMOVED CORRISION FROM FCB R/H FLOOR-TO-SIDEWALL SUPPORT; BS 500A+2; RBL 24; WL 156. P/N 143A7501-4; IN AREA 0.6' X 0.4' X 0.017' DEEP; ORIGINAL THICKNESS 0.04' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PER 4.A(2) FIG. 103 DETAIL A.; [04] REMAINING MATERIAL AT BLEND AREA FOUND TO BE OUT OF LIMITS. PART WILL BE REPLACED ON CUSTOMER CARD: TTG8Q0060GRK; [05] VERIFIED OUT OF LIMITS AND TO BE REPLACED ON TTG8Q0060GRK
